Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14629
Title: Hahn-Banach theorems and subgradients of set-valued maps
Authors: Peng, JW
Lee, HWJ 
Rong, WD
Yang, XM
Keywords: Hahn-Banach theorem
Lagrange multiplier theorem
Sandwich theorem
Set-Valued map
Subgradient
Issue Date: 2005
Publisher: Springer
Source: Mathematical methods of operations research, 2005, v. 61, no. 2, p. 281-297 How to cite?
Journal: Mathematical methods of operations research 
Abstract: Some new results which generalize the Hahn-Banach theorem from scalar or vector-valued case to set-valued case are obtained. The existence of the Borwein-strong subgradient and Yang-weak subgradient for set-valued maps are also proven. We present a new Lagrange multiplier theorem and a new Sandwich theorem for set-valued maps.
URI: http://hdl.handle.net/10397/14629
ISSN: 1432-2994
EISSN: 1432-5217
DOI: 10.1007/s001860400397
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Nov 10, 2017

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

50
Last Week
2
Last month
Checked on Nov 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.